Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For the past several years I have been inactive (exercising)

For the past several years I have been inactive (exercising) due to depression of financial situations. I have gained weight. I have noticed retention in my legs. My left leg around the chin is bigger than my right leg. If I were to start exercising will that help my situation. My Dr is aware of the swelling (6mo ago) but it wasn't that bad. Due to my husbands health issues and financial I haven't gone to the doctor. I want to try to resolve this on my own. Please advise. Thank you
Tue, 29 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was operated for right inguinal hernia two years back. now i am perfectly fine and have been using supporter since than. Now my question is that can i go for abdomenal exercises? Are they still risky after two years? And can i do rigorous exercises like a normal person or not?... thanks in advance.

doctor1 MD

sir, iam 18 years old i have a problem that last year i mastabuted,after 3rd mastabutation my penis stopped working my brain too stopped working from child iam an active guy in all activities.sir please help out of here due to this problem iam getting irritated and frustation my penis not working ,due to this i lost soo many things in my life

doctor1 MD

I have had an inactive thyroid for many years. The doc put me on meds and kept track of it over the yrs. I just went to get checked the other day and I guess it is very low. The doc thought there was an error at the lab the reading was so low. I had to go back and recheck with the same results. The doc upped my dose and I need to recheck in 6 weeks. My question is why such a drastic change all of a sudden?

Loading Online Doctors....